|Burning and Tingling in hands and feet
Sep 11, 2009
Hello Doc Keith,
Please answermy question and let me feel reassured. I am on atripla since march 2009 and my v/l is undectable and CD4 count is over 500, but when I sit I feel a burning sensation in my feet and tingling in my hands.. what could possible be causing this? Is it a side effect from atripla that is unknown?
| Response from Dr. Henry
HIV drug related neuropathy can be seen with Atripla no not common (<< 5%). Almost always drug related neuropathy involves the toes/feet well before the fingers/hands are involved so what you describe would be unusual but possible from the Atripla. A thorough clinical and metabolic evaluation is recommended to sort out other options (ie diabetes, thyroid, vitamin deficiencies, other non-HIV drug effects). KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- I Have A Tingling Sensation On My Feet And Hands Does That Mean I Have Hiv
- Red Burning Tingling Bottom Feet Neuropathy
- Does Hiv Causes Numbness And Tingling In Feet And Hand?
- Does Hiv Rash Burn And Tingle Or Come And Go?
- Tingling In Hands And Feet With Shingles
- What Happens If You Get Reinfected With Chlamydia?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.